Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Are there any medicines without side effects for painful periods ?

Hi i am 16yrs old female weighing 45kg, i suffer from painful mensuration every month. I have been taking taking tablet meftal but it doesn t seem to help much. Ive also heard that taking tablets for dysmennorrhoea is not good. Please advice.
Asked On : Sun, 24 Jul 2011
Answers:  2 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
welcome to healthcare magic forum
what you have is very common problem in your age girls
it is due to spasm of the uterus
you are taking right medicine
there are no harm in taking medicine for 3-4 days in 2-3 times
you should take tab rantac 150 with it to avoid side effect
better to consult gynecologist
i hope i have answered your question
Answered: Sun, 24 Jul 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.This is common at young age.Do not worry ,take light diet during periods,drink more of liquids.Keep your self busy,you take tablet as per your requirements and that too safely.There is no need to worry about the tablet,go for regular exercise and yoga and meditation,this will definately help.
wishing you good health.
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor